# SDR SWAA2024022345278

- Difficulty date: January 26, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 344AB AT RT HORIZONTAL STABILIZER 2024-69120<[01] REPLACED ACCESS PANEL 344AB SEAL AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02-0G-0 ITEM 9;[02] REPLACED ACCESS PANEL 344AB SEAL AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02-0G-0 ITEM 9
